It is currently Fri Aug 18, 2017 7:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Fri Jun 20, 2014 8:40 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
I've been taking sub for about 2 weeks now, coming from methadone (still feel depressed and a piece of shit w a headache...but horny? Lol). My real question is, why do my hands shake after I take my 4mg sub? It subsides but it's really weird. Also, after about 5 hours I get really depressed and don't want to live anymore. Is this the methadone still working it's way out of my system and I'll eventually "level out"? Because this feeling is horrible. I'm fine during the morning and once afternoon hits BAM suicide is lookin really good. :( HELP


Top
 Profile  
 
PostPosted: Fri Jun 20, 2014 9:13 am 
Offline
3 Months or More
3 Months or More

Joined: Thu Apr 10, 2014 1:37 pm
Posts: 96
Hello,

I've been on subs for about 3 months now and I don't feel suicidal but I don't feel happy a lot. I don't think I'd call my issue depressed, more like blah. Try and get out more, force yourself to keep busy. I know it's hard some times but suicide is never the answer. This too shall pass my friend.

Horny? I wish it made me that lol. I've totally lost my sex drive and hate it. it's affecting my wife a little too. She feels like it's her but I assure her it's not. so I have to force myself to get intimate. I hate this effect it has on me....I LOVE SEX lol. or used too....

I read a post one time and someone said it's impossible to be happy on suboxone. I think this is somewhat true from what I'm experiencing. I don't get excited about things anymore and sometimes have to force myself to smile or laugh....Hang in there bud...talk to your doctor about these issues. he or she may be able to give you something else to combat the depression.

Have a good weekend!


Top
 Profile  
 
PostPosted: Fri Jun 20, 2014 9:14 am 
Offline
3 Months or More
3 Months or More

Joined: Thu Apr 10, 2014 1:37 pm
Posts: 96
as far as shaking goes, I've noticed my hands doing that sometimes. My wife has noticed too, not sure why that happens...


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Jun 20, 2014 10:06 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Wonder77 wrote:
I read a post one time and someone said it's impossible to be happy on suboxone. I think this is somewhat true from what I'm experiencing. I don't get excited about things anymore and sometimes have to force myself to smile or laugh....Hang in there bud...talk to your doctor about these issues. he or she may be able to give you something else to combat the depression.
Have a good weekend!


Thank you! I was on sub before and did not feel like this, which makes me believe it's the methadone to sub transition. I'm praying that's what it is! I'm on Risperdal for my bipolar depression, and I guess I'm just not used to all these feelings because the methadone completely numbed me to them for 2 whole years. I'm wishing I didn't switch :(. I haven't eaten hardly anything since I started the subs either, it's horrible! The doc put me on Ativan and now switched me to low dose Klonopin but I think once it wears off I'm even sadder than I was before!


Top
 Profile  
 
PostPosted: Fri Jun 20, 2014 10:23 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
I noticed that when I switched from methadone (after being on it for several years), Subs allowed me to 'feel emotions' in a way that methadone didn't. I went from 30 ml/day of methadone to 8 mg/day of Suboxone.

Maybe what you're feeling is not the effect of Suboxone itself, but something underlying it. Have you talked to your doc? Destructive feelings can take us to terrible, terrible places, and we're really playing with fire when we just try to ride out those feelings, and not get help.

-- JI

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group